# SDR 2011FA0000546

- Difficulty date: August 10, 2011
- Submitted: August 26, 2011
- Operation: General aviation
- Aircraft: N115BB
- Make and model: Cessna 525
- Aircraft serial: 5250325
- Engine: Wilint FJ44
- System (JASC): 3423 · Magnetic Compass
- Part: Bearing
- Part number: 060001501
- Part serial: 42601
- Condition: Noisy
- Location: Nr 2 Gyro
- Part time: 70 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 COMPASS SYS PRECESSING.  ON INITIAL POWER ON NR 2 GYRO (KG-102A)  BEARINGS SOUND NORMAL.  15 MINUTES LATER BEARINGS SOUND LIKE GRAVEL.
